# SDR F3LA2024012900013

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N604FR
- Make and model: Airbus A321-271N
- Aircraft serial: 11086
- Aircraft time: 3,872 hours, 1,655 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AC WAS GROUND DUE TO AN SDR REPORTABLE EVENT. AS REPORTED ON LP396029 ITEM 1: APPLIED THRUST TO #1 ENG FOR TAXI LOUD POP HEARD FROM ENGINE FOLLOWED BY ENG #1 STALL ECAM ENG #1 N1 APPROXIMATELY 19.59 PERCENT.  PERFORMED BOROSCOPE ON LP396030 ITEM 3. PERFORMED ACCELERATION/DECELERATION TEST IAW 71-00-00-720-080-A NO DEFECTS NOTED. A/C OK FOR SERVICE.
